# SDR SWIA2018042344583

- Difficulty date: April 5, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 26,655 hours, 28,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR SUPPORT CORRODED FROM BS 574 TO 621.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW REO.
